Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 8, NWS Wichita, KS

March 25, 2015Butler County, Harvey County, Sedgwick County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Mar 25, 2015, 5:42 PM CDT for Butler County, Harvey County, Sedgwick County, Kansas. It was in force for 33 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2015, 5:42 PM CDT (22:42 UTC)
Expired
Mar 25, 2015, 6:15 PM CDT
In force
33 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Butler County, KS, Harvey County, KS, Sedgwick County, KS

The radar

The Wichita radar (KICT), 24 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 5:55 PM CDTHAIL 12 W Northeast Wichita, KS
Mar 25, 5:59 PM CDTHAIL 16 Nne Downtown Wichita, KS
Mar 25, 6:02 PM CDTHAIL 0.882 W Northeast Wichita, KS37TH AND ROCK ROAD
Mar 25, 6:04 PM CDTHAIL 0.881 Sw Benton, KS
Mar 25, 6:06 PM CDTHAIL 0.88Benton, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 10.7 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1487 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

167 
WUUS53 KICT 252242
SVRICT
KSC015-079-173-252315-
/O.NEW.KICT.SV.W.0008.150325T2242Z-150325T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
542 PM CDT WED MAR 25 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  EASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 615 PM CDT

* AT 541 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR SEDGWICK TO NEAR WICHITA EISENHOWER NATIONAL
  AIRPORT...MOVING EAST AT 45 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  WICHITA...DERBY...ANDOVER...HAYSVILLE...PARK CITY...VALLEY
  CENTER...BEL AIRE...ROSE HILL...MAIZE...SEDGWICK...BENTON...
  WHITEWATER...DOWNTOWN WICHITA...KECHI...EASTBOROUGH...BENTLEY...
  WEST WICHITA...MCCONNELL AIR FORCE BASE...SOUTH WICHITA AND WICHITA
  EISENHOWER NATIONAL AIRPORT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 135 BETWEEN MILE MARKERS 0 AND 24.
 INTERSTATE 35 BETWEEN MILE MARKERS 41 AND 59.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3799 9708 3759 9707 3757 9747 3791 9753
TIME...MOT...LOC 2241Z 256DEG 37KT 3787 9742 3763 9738 

HAIL...1.00IN
WIND...<50MPH

$$

DARMOFAL
1 follow-up statement
552 
WWUS53 KICT 252252
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
552 PM CDT WED MAR 25 2015

KSC015-079-173-252315-
/O.CON.KICT.SV.W.0008.000000T0000Z-150325T2315Z/
BUTLER KS-HARVEY KS-SEDGWICK KS-
552 PM CDT WED MAR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WEST CENTRAL BUTLER...SOUTHEASTERN HARVEY AND NORTHEASTERN
SEDGWICK COUNTIES...

AT 551 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR VALLEY CENTER TO NEAR MCCONNELL AIR FORCE BASE...
MOVING EAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
WICHITA...DERBY...ANDOVER...PARK CITY...VALLEY CENTER...BEL AIRE...
ROSE HILL...BENTON...WHITEWATER...DOWNTOWN WICHITA...KECHI...
EASTBOROUGH...MCCONNELL AIR FORCE BASE...SOUTH WICHITA...NORTHEAST
WICHITA...EAST WICHITA...JABARA AIRPORT...OAKLAWN AND AUGUSTA
MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. IN SOME CASES THE HAIL MAY COVER THE GROUND. 

&&

LAT...LON 3799 9708 3759 9707 3758 9734 3793 9740
TIME...MOT...LOC 2251Z 256DEG 37KT 3789 9732 3765 9728 

HAIL...1.00IN
WIND...<50MPH

$$

DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 2:32 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Mar 25, 2:32 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
232 PM CDT WED MAR 25 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 230 PM CDT WED MAR 25 2015

SCATTERED STORMS DEVELOPED DOWNSTREAM FROM AN APPROACHING SHORTWAVE
TROUGH MOVING OVER THE CENTRAL ROCKIES LATE THIS MORNING AND EARLY
THIS AFTERNOON. THE STORMS REMAINED MOSTLY ELEVATED NORTH OF THE
WARM FRONT IN AN AREA OF ISENTROPIC UPGLIDE WHERE SUFFICIENT ELEVATED
CAPE/SHEAR WERE JUXTAPOSED FOR SEVERE HAIL. THIS ACTIVITY MAY LINGER
INTO THE EVENING HOURS ACROSS MAINLY SOUTHERN/SOUTHEAST KANSAS WHERE
SURFACE BASED STORMS APPEAR LIKELY LATE THIS AFTERNOON THROUGH THE
EARLY EVENING HOURS BEFORE THE FOCUS SHIFTS SOUTH AND EAST AWAY FROM
THE AREA. PERCEPTIBLE WATER OF 1.20 TO 1.40 INCHES OR 180+ PERCENT
OF NORMAL WILL SUPPORT LOCALLY HEAVY RAINFALL ACROSS SOUTHEAST
KANSAS THIS EVENING. POST-FRONTAL WINDS MAY FLIRT WITH ADVISORY
CRITERIA FOR A COUPLE OF HOURS BEFORE SUBSIDING FROM NORTH TO SOUTH
OVERNIGHT.

CANADIAN AIR WILL SETTLE SOUTH ACROSS THE AREA IN THE WAKE OF THE
FRONT BRINGING MORE SEASONABLE AIR TO THE CENTRAL PLAINS STATES THU-
FRI WITH HIGHS IN THE UPPER 50S/AROUND 60. MORE SUBTLE SHORTWAVE
TROUGHS DIVING SOUTHEAST IN NORTHWEST MID/UPPER FLOW MAY BRING A FEW
SPRINKLES OR NIGHTTIME FLURRIES TO THE CENTRAL PLAINS BUT CONFIDENCE
IN RECEIVING MEASURABLE PRECIPITATION REMAINS LOW AT THIS TIME. LOW
TEMPERATURES MAY FLIRT WITH FREEZING ACROSS MAINLY CENTRAL KANSAS
LATE THU NIGHT/FRI MORNING BUT MID AND HIGH LEVEL CLOUDINESS MAY
RESULT IN LESS THAN FAVORABLE RADIATIONAL COOLING.

SATURDAY...RISING HEIGHTS/INCREASING THICKNESS WILL SUPPORT RISING
TEMPERATURES ACROSS THE AREA OVER THE WEEKEND WITH HIGHS RETURNING
INTO THE 70S.

.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 230 PM CDT WED MAR 25 2015

NORTHWEST MID/UPPER FLOW WILL TRANSITION TO MORE OF A
WESTERLY FLOW ACROSS THE CENTRAL CONUS WITH THE PRIMARY STORM TRACK
REMAINING ACROSS THE NORTHERN PLAINS STATES. THIS WILL BRING ABOVE
NORMAL TEMPERATURES AND MAINLY DRY WEATHER CONDITIONS THROUGH MUCH
OF THE PERIOD. MAINTAINED LOW POPS MON-TUE AS THE GFS IS MUCH MORE
AGGRESSIVE WITH A SHORTWAVE TROUGH MOVING EASTWARD ACROSS THE
SOUTHERN ROCKIES INTO THE SOUTHERN PLAINS STATES. ANOTHER CLIPPER-
LIKE SYSTEM MAY DIG OVER THE NORTHERN PLAINS LATE IN THE PERIOD AND
A TRAILING BOUNDARY MAY PROVIDE A FOCUS FOR STORMS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1237 PM CDT WED MAR 25 2015

ELEVATED CONVECTION WILL CONTINUE TO IMPACT SOUTHEAST
KANSAS AS STRONGEST MOISTURE CONVERGENCE IS PRESENT RIGHT ALONG
THE WARM FRONT BOUNDARY ATTEMPTING TO PUSH NORTHWARD INTO
SOUTHERN KANSAS. HAVE LEFT MENTIONS OF VCTS IN KHUT/KICT/KCNU
TERMINALS THROUGHOUT THE AFTERNOON HOURS AS STEEP MID-LEVEL LAPSE
RATES CONTINUE TO ADVECT EASTWARD AHEAD OF A COLD FRONT DROPPING
SOUTH INTO CENTRAL KANSAS. THIS EVENING...RAIN WILL IMPACT ALL
TERMINALS...WITH LINGERING THUNDERSTORMS AT KCNU. OTHER THAN
THUNDERSTORM ACTIVITY...GUSTY WINDS THAT HAVE DEVELOPED ACROSS
MOST TERMINALS AND WILL CONTINUE TO INCREASE THROUGHOUT THE
AFTERNOON AND EVENING HOURS.

JMR

&&

.FIRE WEATHER...
ISSUED AT 230 PM CDT WED MAR 25 2015

GUSTY NORTHERLY WINDS OF 15-30 MPH WILL DEVELOP BEHIND A COLD
FRONT THIS EVENING ACROSS CENTRAL AND PORTIONS OF SOUTH CENTRAL
KANSAS. THIS WILL DRIVE GRASSLAND FIRE DANGER INDEX VALUES INTO
VERY HIGH ACROSS MUCH OF THE REGION. HOWEVER...MINIMUM RELATIVE
HUMIDITIES ARE EXPECTED TO REMAIN ABOVE 35 PERCENT. FIRE DANGER
SHOULD LESSEN CONSIDERABLY THURSDAY INTO FRIDAY WITH COOLER AIR
AND LIGHTER WINDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    34  59  34  58 /  60  10  20  10
HUTCHINSON      32  59  33  59 /  50  10  20   0
NEWTON          34  56  32  56 /  60  10  20  10
ELDORADO        35  57  33  56 /  60  10  20  10
WINFIELD-KWLD   36  59  35  58 /  60  10  20   0
RUSSELL         28  59  31  61 /  30  10  20   0
GREAT BEND      28  60  31  61 /  40  10  20   0
SALINA          30  57  33  58 /  50  10  20  10
MCPHERSON       31  57  33  58 /  50  10  20  10
COFFEYVILLE     42  58  35  55 /  70  10  20  10
CHANUTE         38  56  33  53 /  70  10  20  10
IOLA            37  55  33  52 /  70  10  20  10
PARSONS-KPPF    39  58  33  54 /  70  10  20  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Mar 25, 4:36 PM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
436 PM CDT WED MAR 25 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-262145-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
436 PM CDT WED MAR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP ACROSS SOUTH CENTRAL AND SOUTHEAST
KANSAS THROUGH THE EVENING HOURS. SOME OF THE STORMS NEAR THE
OKLAHOMA STATE LINE MAY BECOME SEVERE. THE MAIN THREATS WITH ANY
STORMS THAT BECOME SEVERE WILL BE QUARTER TO GOLFBALL SIZED HAIL
AND DAMAGING WINDS. DIME SIZED HAIL IS POSSIBLE OVER THE
REMAINDER OF SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH THE EARLY
EVENING HOURS.

LOCALLY HEAVY RAINFALL AMOUNTS OVER ONE INCH ARE POSSIBLE CLOSE
TO THE OKLAHOMA STATE LINE IN SOUTHEAST KANSAS. STORM INTENSITY
WILL DIMINISH THIS EVENING...WITH STORMS EXITING KANSAS AROUND
MIDNIGHT.

STRONG AND GUSTY NORTHERLY WINDS WILL DEVELOP BEHIND A SOUTH MOVING
COLD FRONT THIS AFTERNOON AND EVENING. THIS WILL RESULT IN A VERY
HIGH GRASSLAND FIRE DANGER INDEX OVER AREAS THE REMAIN DRY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EARLY NEXT WEEK...MAINLY
ACROSS SOUTHERN KANSAS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Local storm report, Mar 25, 5:16 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
516 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             CHENEY                  37.63N 97.78W
03/25/2015  E0.25 INCH       SEDGWICK           KS   PUBLIC

&&

SGS
Special weather statement, Mar 25, 5:28 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
528 PM CDT WED MAR 25 2015

KSZ098-099-252300-
CHAUTAUQUA KS-MONTGOMERY KS-
528 PM CDT WED MAR 25 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN CHAUTAUQUA COUNTY IN SOUTHEASTERN KANSAS...
  SOUTHWESTERN MONTGOMERY COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 600 PM CDT

* AT 527 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR CHAUTAUQUA...OR NEAR SEDAN...
  MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CANEY...SEDAN...PERU...CHAUTAUQUA...HAVANA...ELGIN...NIOTAZE AND
  HALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3729 9617 3724 9589 3701 9593 3700 9624
      3700 9641
TIME...MOT...LOC 2227Z 236DEG 30KT 3707 9617

DARMOFAL
Special weather statement, Mar 25, 5:30 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
530 PM CDT WED MAR 25 2015

KSZ083-252245-
SEDGWICK KS-
530 PM CDT WED MAR 25 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 545 PM CDT

* AT 527 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR GODDARD...MOVING NORTHEAST AT
  40 MPH.

HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM. IN
SOME CASES THE HAIL MAY COVER THE GROUND.

* LOCATIONS IMPACTED INCLUDE...
  WICHITA...PARK CITY...VALLEY CENTER...GODDARD...MAIZE...COLWICH...
  DOWNTOWN WICHITA...ANDALE...EASTBOROUGH...BENTLEY...WEST WICHITA...
  WICHITA EISENHOWER NATIONAL AIRPORT AND LAKE AFTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3774 9770 3779 9770 3792 9750 3791 9744
      3769 9726 3759 9763
TIME...MOT...LOC 2227Z 238DEG 35KT 3772 9757

DARMOFAL
Local storm report, Mar 25, 5:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
534 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             PERU                    37.08N 96.10W
03/25/2015  E0.88 INCH       CHAUTAUQUA         KS   TRAINED SPOTTER

&&

SGS
Special weather statement, Mar 25, 5:37 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
537 PM CDT WED MAR 25 2015

KSZ083-252300-
SEDGWICK KS-
537 PM CDT WED MAR 25 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 600 PM CDT

* AT 536 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BENTLEY
  TO NEAR WICHITA EISENHOWER NATIONAL AIRPORT...AND MOVING NORTHEAST
  AT 50 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  WICHITA...DERBY...HAYSVILLE...PARK CITY...VALLEY CENTER...BEL
  AIRE...MAIZE...SEDGWICK...COLWICH...DOWNTOWN WICHITA...KECHI...
  EASTBOROUGH...BENTLEY...WEST WICHITA...MCCONNELL AIR FORCE BASE...
  SOUTH WICHITA...WICHITA EISENHOWER NATIONAL AIRPORT...EAST WICHITA
  AND OAKLAWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3789 9756 3792 9745 3791 9725 3759 9720
      3758 9750
TIME...MOT...LOC 2236Z 232DEG 44KT 3789 9751 3764 9748

DARMOFAL
Local storm report, Mar 25, 5:41 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
541 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HAIL             2 N WEST WICHITA        37.72N 97.46W
03/25/2015  E0.88 INCH       SEDGWICK           KS   TRAINED SPOTTER

&&

SGS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 11:12 AM CDTSpecial Weather StatementICTChautauqua33 min
Mar 25, 11:27 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk33 min
Mar 25, 11:47 AM CDTSpecial Weather StatementICTNeosho28 min
Mar 25, 11:58 AM CDTSevere Thunderstorm WarningICTElk, Montgomery, Wilson47 min
Mar 25, 12:03 PM CDTSevere Thunderstorm WarningICTElk, Greenwood, Wilson27 min
Mar 25, 12:23 PM CDTSevere Thunderstorm WarningICTNeosho, Wilson52 min
Mar 25, 12:27 PM CDTSpecial Weather StatementICTWoodson33 min
Mar 25, 1:00 PM CDTSpecial Weather StatementICTButler30 min
Mar 25, 1:15 PM CDTSevere Thunderstorm WarningICTButler, Greenwood45 min
Mar 25, 1:16 PM CDTSpecial Weather StatementICTNeosho29 min
Mar 25, 1:53 PM CDTSevere Thunderstorm WarningICTGreenwood, Woodson21 min
Mar 25, 2:37 PM CDTSpecial Weather StatementICTAllen23 min
Mar 25, 4:29 PM CDTSpecial Weather StatementICTKingman31 min
Mar 25, 4:42 PM CDTSevere Thunderstorm WarningICTKingman, Reno33 min
Mar 25, 5:11 PM CDTSpecial Weather StatementICTSedgwick34 min
Mar 25, 5:15 PM CDTSpecial Weather StatementICTChautauqua15 min
Mar 25, 5:28 PM CDTSpecial Weather StatementICTChautauqua32 min
Mar 25, 5:30 PM CDTSpecial Weather StatementICTSedgwick15 min
Mar 25, 5:37 PM CDTSpecial Weather StatementICTSedgwick23 min
Mar 25, 6:07 PM CDTSevere Thunderstorm WarningICTButler23 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.